# SDR 01FDEA00914

- Difficulty date: October 25, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47965
- Aircraft time: 77,882 hours, 28,526 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Condition: Cracked
- Location: #2 Eng Inlet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 192 & N 351 #2 ENG INLET, AFT SIDE CRACK IN SKIN.  R&R SKIN PER SRM 54-10-00 & 55-31-01 & EA 8-5410-56140.
